# SDR QXEA0001420

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 3,565 hours, 4,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY FLOOR PATH LIGHTING HAS TWO RED LIGHTS INOPERATIVE AT ROW 1.  REMOVED AND REPLACED LIGHT ASSEMBLY AT ROW 1.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
